# SDR AALA20170411006

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 61,833 hours, 7,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 122022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NOT ILLUMINATED DURING TEST AT 2L ENTRY DOOR, REPLACED POWER SUPPLY PACK AT 2L ENTRY DOOR AND ACCOMPD OPS TESTS PER MAINT MAN 33-51-06, ALL CHECKS NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
